Numerical computation of solitary waves on infinite cylinders

Gabriel James Lord, D Peterhof, B Sandstede, A Scheel

Research output: Contribution to journalArticle

27 Citations (Scopus)
Original languageEnglish
Pages (from-to)1420-1454
Number of pages35
JournalSIAM Journal on Numerical Analysis
Volume37
Issue number5
Publication statusPublished - 2000

Cite this

Lord, G. J., Peterhof, D., Sandstede, B., & Scheel, A. (2000). Numerical computation of solitary waves on infinite cylinders. SIAM Journal on Numerical Analysis, 37(5), 1420-1454.